# SDR 2001FA0000540

- Difficulty date: October 26, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Aircraft: N957SD
- Make and model: Doug 600N
- Aircraft serial: RN011
- Aircraft time: 2,125 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 500N31296
- Condition: Cracked
- Location: Fuselage
- Part time: 2,125 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RT UPPER TAILBOOM ATTACH FITTING ON FUSELAGE . WE FOUND A CRACK IN ANGLE P/N 500N3129-6.  THIS ANGLE CAN ONLY BE SEEN BY REMOVAL OF THE RIVETED PANEL ON THE SIDE OF THE FUSELAGE. WE HAVE FOUND CRACKS ON ALL 3 OF OUR 600N MODELS .
